# SDR CALA2024072502099

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 120,382 hours, 18,480 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LH OVERWING ESCAPE HATCH REF LOGPAGE 8707327, ESCAPE HATCH DOOR HITS LH CABIN CLASS DIVIDER FRAME PREVENTING CORRECT OPERATION OF EMERGENCY EXIT DOOR. CABIN CLASS DIVIDER ADJUSTED FORWARD ON SERATED PLATE AND CONFIRMATION OF ECAPE HATCH DOOR CLEARANCE TO DIVIDER CONFIRMED.
